Research Associate

Dr Alexander Dominik Gilbert

Science
Sch of Mathematics & Statistic

Publications

  • Book Chapters | 2020
    Dr Alexander Dominik Gilbert
    Gilbert AD; Graham IG; Scheichl R; Sloan IH, 2020, 'Bounding the Spectral Gap for an Elliptic Eigenvalue Problem with Uniformly Bounded Stochastic Coefficients', in 2018 MATRIX Annals, Springer International Publishing, pp. 29 - 43, http://dx.doi.org/10.1007/978-3-030-38230-8_3
  • Journal articles | 2019
    Dr Alexander Dominik Gilbert
    Gilbert AD; Graham IG; Kuo FY; Scheichl R; Sloan IH, 2019, 'Analysis of quasi-Monte Carlo methods for elliptic eigenvalue problems with stochastic coefficients', Numerische Mathematik, vol. 142, pp. 863 - 915, http://dx.doi.org/10.1007/s00211-019-01046-6
    Journal articles | 2018
    Dr Alexander Dominik Gilbert
    Gilbert AD; Kuo FY; Nuyens D; Wasilkowski GW, 2018, 'Efficient implementations of the multivariate decomposition method for approximating infinite-variate integrals', SIAM Journal on Scientific Computing, vol. 40, pp. A3240 - A3266, http://dx.doi.org/10.1137/17M1161890
    Journal articles | 2018
    Dr Alexander Dominik Gilbert
    Gilbert AD; Kuo FY; Sloan IH, 2018, 'Hiding the weights—CBC black box algorithms with a guaranteed error bound', Mathematics and Computers in Simulation, vol. 143, pp. 202 - 214, http://dx.doi.org/10.1016/j.matcom.2016.06.005
    Journal articles | 2017
    Dr Alexander Dominik Gilbert
    Gilbert AD; Wasilkowski GW, 2017, 'Small superposition dimension and active set construction for multivariate integration under modest error demand', Journal of Complexity, vol. 42, pp. 94 - 109, http://dx.doi.org/10.1016/j.jco.2017.03.001

Awards

Grants

Media